-Severe Headaches – pain relievers don’t help
-Unpleasant feeling in head w/ a dull headache , not as bad and seperate than the ones listed above
-severe cold intolerance, muscles start to hurt from shivering so hard and bad. Can't warm up inside either, usually wearing several layers and under a blanket when at home.
-am either wired(feel body buzzing and am hyper) or tired
-pain and swelling in my knuckles, they are red too, hurts when I touch them.(might not be related)
-exercise intolerance – makes me feel worse
-thuds in chest – very pronounced in the center of my chest and can feel them on the outside of chest with hand as well. These, oddly enough, come and go, I can for weeks without them, but when I get them, I get them bad.
-periods of blurred vision, comes with unpleasant feeling in head, hard to focus, gets worse as the feeling in my head gets worse. Not as bad when wired.
-Stomach hurts unless I keep it sucked in, all day, everyday. If I relax it, it hurts.
-Periodic Throat Pain, not sore throat. This will last about a day and happen once a months or so.
-Whole body doesn’t feel good, all day, everyday.
-Difficulty breathing that comes and goes, not with strenuous activity. I have to work harder to breathe. Asthma Inhaler does not help.
-My lungs sometimes feel like they are burning.
-Can feel my heartbeat through my upper half of body, not related to the thuds in chest listed above.
-Shaky and jittery most of the day.
I feel a little different each day, there is about 4 different feelings I get, none of which I can explain real good. The above symptoms are symptoms from my different feelings. The two major differences in these feeling is being extemely wired or the opposite. The only medication I am on is Clonazepam, .5 in the morning for the nervousness. But I've been on about every SSRI, Paxil is when I started to get the wired feeling but have been off for over a year now. I've also tried Lyrica, Neurontin, anitpsycotics(made me feel worse), Lamictal, Depakote(this was my most recent and made me feel worse), beta blockers, and higher doses of benzodiazapines.
The asthma inhaler, plez immediately consult your physician about another way to ease your breathing. Inhalers can cause the heart to jump all over the place, the shaking hands, and the sore throat and burning lung symptoms, numbness, cold. Correlation of heart damage and inhalers, while not usual, is well-documented. To me, this should be your main concern right now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.